Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 68, Number 2

All articles in this issue are freely accessible.

Extensions of semigroups
A. H. Clifford.
Trans. Amer. Math. Soc. 68 (1950), 165-173
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0033836
The formal structure of a denumerable system
R. L. Goodstein.
Trans. Amer. Math. Soc. 68 (1950), 174-182
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0037260
Polynomial approximation to harmonic and analytic functions: generalized continuity conditions
J. L. Walsh and H. Margaret Elliott.
Trans. Amer. Math. Soc. 68 (1950), 183-203
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0033921
On the Schwarz-Christoffel transformation and $p$-valent functions
A. W. Goodman.
Trans. Amer. Math. Soc. 68 (1950), 204-223
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0033886
Uniform asymptotic formulae for functions with transition points
T. M. Cherry.
Trans. Amer. Math. Soc. 68 (1950), 224-257
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0034494
Conformal mapping of open Riemann surfaces
Zeev Nehari.
Trans. Amer. Math. Soc. 68 (1950), 258-277
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0034458
Integral representation of continuous functions
Walter Rudin.
Trans. Amer. Math. Soc. 68 (1950), 278-286
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0034916
Uniqueness theory for Laplace series
Walter Rudin.
Trans. Amer. Math. Soc. 68 (1950), 287-303
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0033368
Stokes multipliers for asymptotic solutions of a certain differential equation
H. L. Turrittin.
Trans. Amer. Math. Soc. 68 (1950), 304-329
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0034491
On Geöcze’s problem for non-parametric surfaces
H. P. Mulholland.
Trans. Amer. Math. Soc. 68 (1950), 330-336
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0032008